Jump to content
CrazyBoards.org

Do I Need Depends? "Went" Going to State Pdoc


Recommended Posts

this is so horrible, so horribly embarrassing, but i have to tell someone, because it is too embarrassing to tell anyone in RL. first, sorry for the details. if you're sensitive, don't read this. is this in the right place? feel free to move it.

my meds make me have to go. i mean go #1 and #2. i tried to go before i left home, and couldn't, so usually it takes about an hour (when adderall kicks in) for me to be able to go, so i didn't worry about it.

i left for the state pdoc, the one who will determine whether or not i get perm. partial disability from a previous employer regarding my bp, and i felt it start. i tried and tried and tried not to, but then i took a wrong turn and knew i'd have at least 20 more minutes in the car.

i couldn't help it. i had to. it hurt so bad.

that was the first time that's ever happened to me, and hopefully the last. i pulled over into a parking lot and called the place where i was supposed to be, and then called the bureau to let them know i wouldn't be making my appointment. obviously. then i went home and tried to clean all of that up. i felt like i was cleaning up after a baby or something. i had to use the cleaner i use for my cats (enzyme cleaner) on the bathroom fixtures and totally scrub the bathroom. what a mess. i had to throw away my clothes (lucky the underwear were from kmart and the pants from a second hand store).

now i'm crying and sobbing and depressed. i really wish that pdoc could see me like this. i'm going to be like this for days. i feel so dirty and disgusting.

is this a common side effect (sometimes having little bowel control)? this was the only time it has happened. and what a time for it to happen. do you think i was just afraid and mind made my body did that subconciuosly? do i need depends?

Link to comment
Share on other sites

Ah, hon, that totally sucks.

I am so sorry you had to go through that.

I don't have an answer to the cause...just here to offer sympathy. I think it is good that you are sharing this, I think talking about it will help you get over it.

I'm also glad you were able to take care of yourself despite the awful circumstances.

Hang in there.

Link to comment
Share on other sites

Loon, don't be hard on your self sweetie. I am having trouble with piddling myself, and the "Embarrassing wetness" on the panty liners box doesn't quite make it. I have lost bowel control twice during a terrible flash back/ panic attack. I'm really sorry that this happened to you.

I think that the stress of your impending appointment AND the meds ganged up on you. I know it's mortifying, but you should mention it to you tdoc and pdoc. Even if you have to write it in an email or on paper. Thy need to know

Lots of hugs Loon

Link to comment
Share on other sites

Hi Loon:

I am so sorry this happened to you.

IMO, i think it was stress. and hopefully it does not happen again. but if it does, let your med team know about it.

I peed myself one time at the airport. i got to my gate only to see my airplane leaving the gate. I walked to the customer service counter and while waiting...i began crying and crying and it just happened...i peed myself. i had no control over it.

so, hopefully this is just a one-time occurance for us.

I, too am glad you were able to care for yourself and had the strength to clean yourself & the bathroom.

love,

december

Link to comment
Share on other sites

oh that sucks! Like BP disorder has a sick sense of humor and enjoys adding insult to injury. I don't know if this would make you feel any better but I would totally, seriously prefer messing myself to having drug/depression induced impotence which I have hade recently. I'd rather be embarrased than feel robbed of being me, robbed of being a man, robbed of being a husband...that's hard to get over. At your age and considering it's a new problem, I think it's safe to say it's a med problem and will pass. We're used to dealing with and adapting to the psych problems but the physical stuff really blows. It's not your fault and probably temporary. good luck and get back to your doc.

Link to comment
Share on other sites

It's ok. You shouldn't feel ashamed. Most people have a few accidents of that sort in their lives. The last time I had stomach flu, I was throwing up in the toilet and I felt a diarrhea coming on at the same time and I just couldn't hold it in. It was gross to deal with but those things happen sometimes. When my husband was sick with the same illness, he tried to fart and ended up pooping instead. May be way TMI but just trying to show that these things happen.

I think also that when people are depressed every bad thing that happens feels 100 times worse then it would with a stable mood. Please don't beat yourself up about this. Try to get some exercise and go outside if it's nice.

Link to comment
Share on other sites

Oh, loon, you don't need Depends.

Stress can do incredible things to our bodies and your bodies just gave out for a little bit. I'm sorry you had to go through that. I've had that experience before and yeah it's embarrassing but I think it has really happened to a lot more people than you might think, especially those of us who are on meds. It's surprising what the meds are doing to our bodies, even though we don't realize it. Add on stress and whatever other conditions and something might go wrong.

If you are concerned about it do share with your doctors. If the meds are giving you a hard time maybe there is something you can do about it. Our brains are strongly connected to our GI system and stress can make weird things happen.

It was likely a one-time thing.

Hoe you feel better about this soon.

LR

Link to comment
Share on other sites

I don't know about having it as a side effect from medication, but I do have it from having my son. I had a third degree laceration and I don't have much control anymore. I do take medication to control the #1 and just have to be really fast with the #2.

Don't feel dirty. It isn't something you did on purpose. Things just happen sometimes.

Link to comment
Share on other sites

  • 2 weeks later...

Awww that's horrible you poor girl. I have anxiety induced IBS and my cipramil gives me constant low level diahorrea, I've had that sort of accident a few times. Now I just carry plasic bags and a toilet roll in the car ;) , makes me feel a total failure. But at least my pdoc is striving to help with the problem now I've finally told her about it!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...